Ask an expert
Question

08 Jul 2005

Anti-inflammatories
I was suffering from burning pain in my stomach for 4 weeks and went for a Gastroscopy and was told that my stomach lining was a bit burned. I was on Myprodol for 2 weeks before it started burning.
Doc said that the Myprodol caused the lining to be damaged.
Is there any other anti-inflammatory that i can use without burniing the lining of my stomach. I wouldnt want to develop any ulcers.

Thanks.

Answer 465 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Jack, the safest at the moment is Celebrex®. You can also try Mobic®, Coxflam® and Arthrotec® (the least safest). Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9444 votes
No
68% - 20057 votes
Vote